Anonymous
Anonymous asked in Pregnancy & ParentingPregnancy · 7 years ago

Should i wait this out a few more weeks or go in?

i am 23 years old. single at the moment. i had my last period 10-20-13. my cycle is about 28-30 days. i had sex with my bf at the time and the condom broke. this was on the 25th of october. then i went to a party the next night i had sex with my bf again and condom broke again. i took plan b on the 27th. since then i havent had a period. about 3 weeks ago i had slight pink bleeding that lasted one day. no cramps with them. i have very sore boobs. i also have a backache. i have been very crabby. my boobs have been sore for about 2 weeks. backache for about 3 days. my crabbiness about a few days. i have taken 3 hpt and all negative. that was late november. since then i havent tested. should i go to the doctor or just wait it out? also could i be possibly pregnant?

3 Answers

Relevance
  • Favorite Answer

    Dear RoXiie_BaBy, Relax NO stress No anxiety all your symptom's are effects of the Morning after pill. You took the pill within the time frame in which is 372 hours and maximum of 120 hours but you took it s it was suppose to be so all what you are experiencing is side effects of the Morning after pill. Emergency contraceptive pills (also known as "morning after pills" or "day after pills") have no long-term or serious side effects, and emergency contraception is safe for almost every woman to use. Side effect's are to name a few Abdominal pains.Menstrual Cycle Disruption As with any birth control drug for women, Plan B can cause the menstrual cycle to change. Because it is the egg cells that are affected in a woman's reproductive system by these drugs, this reaction should be expected. For some women it can mean menstruations that lighter or heavier than usual, while other women find their menstrual cycles can be infrequent for the next 2 to 3 months. Blood spotting in between menstruation is also considered normal. Lightheadedness and Upset Stomach Headaches,some tiredness in the arms or legs, or full-body tiredness. These symptoms could be eased by taking naps or by having a full eight hours of restful sleep. is not recommended that any kind of medication be taken to eliminate these kinds of side effects. They might interact with the Plan B pill and lead to more severe medical conditions. It seems the headaches will diminish on their own within a few hours.

    Good Luck Best Wishes Happy holiday's, and a Very safe Happy New year you are not pregnant.

    Source(s): Family therapist First Responder 5yrs. Medical school
  • 7 years ago

    its possible you could be pregnant, but plan B has VERY strong hormones... i had to take it once and it completely threw off my cycle... and my cycle is a vigilant 28 day cycle. I also had headaches, bloating, and a crampy feeling. I was terrified that i was pregnant but i got the negatives too. If i were you i would buy one more pregnancy test just incase and if it comes back negative i wouldn't worry about it. look up side effects to plan B... because off the hormones, it could cause sore breasts but im not 100% sure. Good Luck!

  • Tbone
    Lv 7
    7 years ago

    Yes, you are pregnant.

Still have questions? Get your answers by asking now.